# SDR SWAA2022012873072

- Difficulty date: June 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 21,122 hours, 12,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE HAS MULTIPLE AREAS OF CORROSION AT APPROX. STA776 / REMOVED AND REPLACED R/H TRANSITION ANGLE PER SRM 51-40-02.
